[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.147.69. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1969

Ampicillin Sensitivity in Infectious Mononucleosis

Author Affiliations

Detroit

From the departments of dermatology (Dr. Coskey) and medicine (Dr. Paul) of Wayne State University School of Medicine and Detroit General Hospital.

Arch Dermatol. 1969;100(6):717-719. doi:10.1001/archderm.1969.01610300067010
Abstract

A patient with infectious mononucleosis developed a generalized maculopapular eruption after taking ampicillin trihydrate by mouth for eight days. This type of eruption occurs in most patients with infectious mononucleosis who are treated with ampicillin. Thus if a patient suspected of having infectious mononucleosis needs antibiotic therapy, ampicillin should be avoided.

×